# SDR AALA201707129012

- Difficulty date: July 10, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 1,365 hours, 541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER PRESSURE BELOW LIMITS. SERVICED DOOR CYLINDER IAW AMM 52-22-00.
